# SDR IPXA2017012913385

- Difficulty date: January 11, 2017
- Submitted: January 30, 2017
- Operation: Air carrier
- Aircraft: N270UP
- Make and model: Doug MD-11F
- Aircraft serial: 48576
- Aircraft time: 56,022 hours, 14,668 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Structure
- Part number: APB74411
- Condition: Corroded
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: 3C, STRUCTURE IS CORRODED ABOVE STRINGER 15.  REPAIRED IAW EA 011-5730-01-A6590 REV. I/R AND EO MD11-5730-63082-A.
